# SDR CALA2025070706226

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737824
- Aircraft serial: 39999
- Aircraft time: 45,877 hours, 16,423 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LAV SMOKE ALARM  WENT OFF. 321 LAV. NO SIGNS OF FIRE OR SMOK E PERFORMED AFT LAV SMOKE DETECTOR SELF TEST REF AMM 26-14-00. TEST GOOD AT THIS TIME. NO SIGNS OF SMOKE OR BURNING SMELLS NOTED AT THIS TIME.
